On the structure of nonperiodic meta-Hamiltonian groups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1986), pp. 32-40
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1986_11_a5,
author = {N. F. Kuzennyǐ and N. N. Semko},
title = {On the structure of nonperiodic {meta-Hamiltonian} groups},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {32--40},
year = {1986},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1986_11_a5/}
}
N. F. Kuzennyǐ; N. N. Semko. On the structure of nonperiodic meta-Hamiltonian groups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1986), pp. 32-40. http://geodesic.mathdoc.fr/item/IVM_1986_11_a5/